# SDR UIEA2023022300189

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW - O/B AFT FLAP O/B UPPER ACCESS PANEL EXISTING REPAIR DOUBLER HAS A DEEP CHAFING MARK( PERFORMED METAL TO METAL HOTBOND REPAIR AS PER SRM 51 - 70 - 10 REPAIR 4 )
